Discussions that mention prozac

Depression board


It's probably not you !! Zoloft messed me up twice before I realised I just can't take ssri's if you study SSRI's(paxil prozac, zoloft, lexpro?) vs others some people don't do well on ssri and there fore feel worse :yawn: when they get on them and no better when they get off...Been there done that. Try a really good multivitamin if you are scared of anti depressants try a liquid mulit vitiamn they are absord better see health food store specialist. But if you are not scared of antidepressants, try wellbutrinxl it has some side effects but overall it gets you out of the dumps. (no sexual side effects either :) ) I can tell a difference pretty quick when I take wellbutrin, but i have it built up in my system somewhat too. 1yr. Tell your doc that you think ssri's are bad :nono: for you if you have a good doc, they will know what you are talking about. if ringing in ears bothers you as a side effect just always keep on a tv or radio and you'll forget about it. Remeber you have a purpose for being here don't think otherwise for one moment. Pray surrender your pain to God he is there to help you handle your struggles. You will be in my prayers.
Quote from 1badgirl:
It's probably not you !! Zoloft messed me up twice before I realised I just can't take ssri's if you study SSRI's(paxil prozac, zoloft, lexpro?) vs others some people don't do well on ssri and there fore feel worse :yawn: when they get on them and no better when they get off...Been there done that. Try a really good multivitamin if you are scared of anti depressants try a liquid mulit vitiamn they are absord better see health food store specialist. But if you are not scared of antidepressants, try wellbutrinxl it has some side effects but overall it gets you out of the dumps. (no sexual side effects either :) ) I can tell a difference pretty quick when I take wellbutrin, but i have it built up in my system somewhat too. 1yr. Tell your doc that you think ssri's are bad :nono: for you if you have a good doc, they will know what you are talking about. if ringing in ears bothers you as a side effect just always keep on a tv or radio and you'll forget about it. Remeber you have a purpose for being here don't think otherwise for one moment. Pray surrender your pain to God he is there to help you handle your struggles. You will be in my prayers.

Would I still be messed up from the zoloft. It has been since the first of sept. I am ready to try something. What do you guys think. I am scared the ant-depressants put me here. I don't know.